MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) PERCUTANEOUS REFERENCE CROSS PIN FRAME; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) PERCUTANEOUS REFERENCE CROSS PIN FRAME; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9732353
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.The suspect frame was returned to the manufacturer for analysis.The frame was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.
 
Event or Problem Description
A medtronic representative reported that, while in a spinal fusion, the reference frame fractured when attempting to seat it onto the pin.The site continue the procedure with a separate frame.There was a reported delay to the procedure of less than 1 hour due to this issue.There was no impact on patient outcome.No additional information was provided.

Brand Name
PERCUTANEOUS REFERENCE CROSS PIN FRAME
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6631045
Report Number1723170-2017-02422
Device Sequence Number13676104
Product Code OLO
UDI-Device Identifier00613994151179
UDI-Public00613994151179
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9732353
Device Lot Number161114
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2017
Initial Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1